# SDR IXXA201309270057

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS 324AL, FUSELAGE MOUNTED TRIANGLE PANEL UPPER MATING SURFACE WORN.  R & R FORWARD FAIRING SKIN PANEL IAW SRM 51-40-02.
